Couldn't find what you looking for?

TRY OUR SEARCH!

 Magnesium stearate danger

Composition and facts

The metal derivative in question has as its main constituents magnesium and stearic acid. As far as its outer looks are concerned, it is of white color, and when exposed to a regular room temperature it does not change the state, but it stays solid. The natural sources known to abound in it include milk, cocoa, fish, egg, poultry, coconut and meat.

When it comes to its usage, it is most often employed in the pharmaceutical industry – in making of vitamin supplements, to be more precise. In addition, it is also employed as a supplement filler. Having vitamin supplements in mind, this substance is quite vital in the sense that, even though supplements can be made without it, the duration of an entire process is significantly reduced when magnesium stearate is used. Its role is to enhance the supplement production speed rate. According to certain experts and scientists, it is deemed as safe, whereas others regard it as potentially harmful.

Potential ill-effects

Most abundant natural sources of the substance in question are known to be palm oil and hydrogenated cottonseed. These substances are, on the other hand, most often employed as lubricants for machines that are involved in the production of supplements. In terms of their safety, the oils in question are well known for their ill-content (harmful toxins and hazardous pesticides) and potential severe ill-effects on the human health in general. Exactly out of this reason magnesium stearate is regarded as extremely harmful by experts and professionals, and thus it is not recommended for consumption in any form available today.

In case it is taken in small quantities, research has shown no severe side effects, but when taken in greater quantities, this is not the case. Regular use also has its extreme downsides, namely unfavorably affecting and suppressing the immune system. More extensive dosages are also regarded as highly dangerous when it comes to affecting the functioning of the T-cell, as well as the body's immune system in general. Another unwanted and unpleasant side effect of too large a dosage is the decrease in nutrient absorption. It is believed that magnesium stearate in supplements decreases their absorption level to the point of 25-35%. Once overdone with, it can also induce stomach and intestine membrane lining inflammation, known as the gastroenteritis. The condition in question is known to bring about the occurrence of such troubling manifestations as nausea, diarrhea, vomiting and cramps in the abdomen and abdominal region. 

Your thoughts on this

User avatar Guest
Captcha